Numbness or tingling while taking Wellbutrin
I’ve been taking Wellbutrin for three months 150mg extended release. About four days ago I started haven’t numbness or tingling feeling around my chin lower lip and around my eyes.
I’m also on FloMax for BPH, I be been taking it for a while so I don’t think it’s flow max.
I’ve looked on line for such side effects however Google will lead you down a rabbit hole. Possible tumor or brain cancer possibly MS. I had a MRI eight months ago and it was as normal.
When I read the results of my symptoms it just creates anxiety.
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
@inday, you're right that Google can take you down some scary paths when researching symptoms and side effects. I'm tagging fellow members like @sue48 @douglasebaker @jimhd and @californialen who have experience with Wellbutrin (bupropion) and who may be able to offer their experiences.
Inday, I might suggest talking to a pharmacist about the numbness or tingling that you're experiencing. We often overlook our pharmacists as a critical member of the health care team. They provide advice and can also look at possible drug interactions. Have you told your prescribing doctor or pharmacist about the symptoms you're experiencing?
Yes I’ve told my proscribing doctor she said Wellbutrin is not a good fit for my panic attacks. I spent an hour with her yesterday. She has me continuing the Wellbutrin she added Lexapro said with these type of medication it’s trial and error. She also gave me Lorazepam PRN.
I became depressed after my wife of 39 years passed away, she passed away in the Philippines during COVID. I’m going back for the first time next week. Due to the lockdowns and travel restrictions I could not travel. Hopefully I’ll have some closure and be able to get my life back together. I’m applying for a Retirement Visa so I can live permanently in her hometown. We have a house and property.